# SDR CALA2021052600738

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,840 hours, 26,301 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Faulted
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SERVO FAULT ON ECAM. - TOMC KROWN PERFORMED TSM 27-93-00-810-861-A. FOUND CONNECTOR AT SERVO 34CE4 DISCONNECTED. INSPECTED CONNECTOR FOR DEFECTS. NONE NOTED. CLEANED INSTALLED AND SECURED CONNECTOR. CHECKED ALL CONNECTIONS FOR SECURITY. CHECKS GOOD. RESET ELAC1. PERFORMED ENGINE START. NO FAULTS NOTED. PERFORMED TEST OF SIDE STICK ASSEMBLY IAW AMM ADD EMP:083654 FAULTS NOTED. IAW AMM 22-97-00-710-001. CAT STATUS REMAINS AS CAT CAPABLE. NO 27-96-00-710-020-A. ALL TEST PASS. PERFORMED LAND VERIFY TEST
